# SDR LR7A05195

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fs597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER SB 382-57-85, FOUND CRACK AT CENTER WING LOWER SURFACE PANEL NR 3 AT F 597, RBL60.  REPAIRED PANEL IAW TASK 0044, DRG SK382-57-298, MEA 382-57-05-099, NR 0744.
